# SDR HNAA2025020400074

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- System (JASC): 2840 · Fuel Indicating System
- Part: Dau
- Part number: 7013348
- Part serial: 1022098
- Condition: Chattering
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPR AT 10000 LOST BOTH FUEL QTY IND INTERMITTENTLY.  IND RETURNED AFTER LANDING.  FACT  03FEB25  19:51  PHL  R/R FWD AND AFT DAU IAW AMM 31-41-01 OPS CHECK GOOD.  FUEL QTY SHOWS NO DASHES C/W AMM 28-41-00 TO INSPECT 28-41-00 NO DEFECTS FOUND OK FOR SERVICE AT THIS TIME.
